Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 132674, 18 pages
http://dx.doi.org/10.1155/2008/132674
Research Article

A Simple Cocyclic Jacket Matrices

1Institute of Information & Communication, Chonbuk National University, Jeonju 561-756, South Korea
2The Center for Advanced Computer Studies, University of Louisiana at Lafayette, LA 70504, USA

Received 22 October 2007; Revised 12 May 2008; Accepted 17 July 2008

Academic Editor: Angelo Luongo

Copyright © 2008 Moon Ho Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Moon Ho Lee, Gui-Liang Feng, and Zhu Chen, “A Simple Cocyclic Jacket Matrices,” Mathematical Problems in Engineering, vol. 2008, Article ID 132674, 18 pages, 2008. https://doi.org/10.1155/2008/132674.